Universidad Complutense de Madrid
E-Prints Complutense

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Bui, L.T.T. y Dao, A. N y Díaz Díaz, Jesús Ildefonso (2017) Critical case for the viscous Cahn-Hilliard equation. Electronic Journal of Differential Equations (176). pp. 1-8. ISSN 1072-6691

Dao, A. N y Díaz Díaz, Jesús Ildefonso (2017) The extinction versus the blow-up: Global and non-global existence of solutions of source types of degenerate parabolic equations with a singular absorption. Journal of Differential Equations, 263 (10). pp. 6764-6804. ISSN 0022-0396

Esta lista fue generada el Fri Mar 22 11:35:33 2019 CET.